# SDR SWIA200820689

- Difficulty date: December 15, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 26,002 hours, 37,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 7813 - AFT SECTION EMERGENCY LIGHTS INOP.  OPS CHECKED GOOD.
